# SDR SWAA2022011850288

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 MEGAPHONE BATTERIES INOP ; / [01] REMOVED AND REPLACED L2 MEGAPHONE BATTERIES AS PER BOEING AMM 25-64-00-900-804.; [02] VERIFIED STEP 1
